Mathematische Annalen

, Volume 243, Issue 1, pp 71–82

On the eigenvalues of the shape operator of an isometric immersion into a space of constant curvature

  • Helmut Reckziegel
Article
  • 172 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • Helmut Reckziegel
    • 1
  1. 1.Mathematisches Institut der UniversitätKöln 41Federal Republic of Germany

Personalised recommendations